My doctor at HUP suggested Tylenol as the go to for HARVONI headaches, but not to exceed 2000mg daily. Headaches were pretty bad and I did use Tylenol in the beginning of my treatment ( started 2/12) but it did not always work. After three weeks I went on this blog and read about how increasing my water would help significantly and within a few days the headaches changed for the good dramatically. I now drink 12 cups of water daily. Pre-HARVONI I barely drank 6! I fill a gallon pitcher of water in the morning sometimes the juice of a lemon or lime. . And... take it with you when you go anywhere as well. Good Luck.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Mar 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Updated 1 Oct 2017 • 3 answers
Updated 25 Jun 2017 • 4 answers
Updated 26 Jan 2018 • 5 answers